MAUDE Adverse Event Report: INSTITUT STRAUMANN AG ZYGOMATIC IMPL. ZAGA FLAT 4.3,L35,TI; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG ZYGOMATIC IMPL. ZAGA FLAT 4.3,L35,TI; ENDOSSEOUS DENTAL IMPLANT
Catalog Number CH-ZC-35.0
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Fibrosis (3167)
Date of Event 03/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.  the non-integration of an endosseous dental implant during the healing phase is a known inherent risk of the treatment with dental implants.Most implant failures occur before occlusal loading (analainen et al.2009).Based on clinical studies about 1-3% of the implants fail within the first year after implantation (ganeles et al.2008).Implants may have to be removed in case one or more of the implant success criteria are not met.Implant success criteria according to buser et al.(1991) are: absence of persistent subjective complaints such as pain, foreign body sensation and /or dysesthesia.Absence of a recurrent peri-implant infection with suppuration.Absence of implant mobility.Absence of a continuous radiolucency around the implant.The manufacturer's trend analysis confirms that the reported early failure rate associated with its dental implants is below the expected failure rate for this treatment as published in the scientific literature.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2021 in fdi 23.On (b)(6) 2021, non-osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: mobility and hypersensitivity.No further patient complications were reported.

Brand Name
ZYGOMATIC IMPL. ZAGA FLAT 4.3,L35,TI
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key11673204
Report Number0009613348-2021-24942
Device Sequence Number14327473
Product Code DZE
UDI-Device Identifier06009544034674
UDI-Public06009544034674
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192651
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/25/2024
Device Catalogue NumberCH-ZC-35.0
Device Lot Number170M00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2021
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/15/2021
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR